# SDR ASAA2017092222013

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 19,508 hours, 6,399 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Malfunctioned
- Location: Window Overheat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT SIDE WINDOW OVERHEAT AT GATE.  ACFT GROUNDED.  REPOSITIONED RT SIDE WINDOW PRIMARY SENSOR TO SPARE SENSOR IAW FIM 30-41 TASK 811, AND WDM 30-41-11, SHEET 2.  OPS CHECKED NORMAL NO FAULTS IAW AMM 30-41-00.
